Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Getting blood in urine. Taking crestor for high cholesterol. What is the cause for blood in urine?

Hello, I am concerned about my husband s urinalysis , he had one about two years ago and it showed Small amount of blood, which the doctor did not think it was a concern. He went for a physical this week and had a urinalysis which showed Mod A blood in his urine. the doctor wants him to see urologist . the other readings in his urinalysis are normal. he has no symptoms of UTI or Kidney stones . He is taking Crestor for high cholesterol and Allupurinol for Uric acid . He was taking 800 mg of ibuprofin last month for a couple of weeks and he takes Fish Oil Omega 3 daily. what could be the reason he is showing blood in his urine since two years ago?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that your husband has microscopic hematuria.

Microscopic hematuria is due to bleeding any where from kidney ,ureter or bladder due to so many causes.It need to be investigated thoroughly to find out the source of bleeding.

Please consult qualified Urologist for clinical assessment and further investigations under his guidance,
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor